Description
Ibuprofen 200mg USP 50 CT
Pain Reliver
Fever Reducer
Compared to the active ingredients of Advil ®
Pharmacy Sale Only
Ibuprofen 200mg USP 50 CT
Pain Reliver
Fever Reducer
Compared to the active ingredients of Advil ®
Pharmacy Sale Only
size | caplet, Tablet |
---|---|
Pack | 50/BT |
Only logged in customers who have purchased this product may leave a review.
Select at least 2 products
to compare
Reviews
There are no reviews yet.